skip to main content
Show Results with:

On the intersection of Hermitian curves and of Hermitian surfaces

Donati, G.; Durante, N.

Discrete mathematics. VOL 308; NUMBER 22, ; 2008, 5196-5203 -- Elsevier Science B.V., Amsterdam. (pages 5196-5203) -- 2008

Online access

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait